Metrics

From
A Review of Buya’s Proof of Beal’s Conjecture and Simple Proof of Fermat's Last Theorem by Samuel Bonaya Buya American Journal of Mathematical Analysis. 2019, 7(1), 15-16 doi:10.12691/ajma-7-1-3
Views
3676
Html 3084
Abstract 592
11 December 2019 (publication date) through 19 January 2022 *
15.89 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1869
PDF584
Epub648
XML429
PPT0
Figures124
Tables84
Export: 1824
RIS445
BibTex779
Endnote600
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com